# SDR SWIA20230807006

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 39,102 hours, 38,722 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MSG POSTED SHORTLY AFTER TAKEOFF AND DURING INITIAL TURNOUT. AIRSPEED APPROX 160 KIAS AND ALTITUDE AROUND 600 AGL. LEFT MAIN GEAR SHOWED A RED INDICATION. GEAR MANUAL RELEASE HANDLE WAS PULLED PER QRH AND ALL GEAR RETURNED TO GREEN INDICATIONS. MAX 195 KIAS MAINTAINED DURING MANEUVERING AND RETURN TO FIELD.  (FLT 2934 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26992613 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 26992699 FOR CORRECTIVE ACTION. AND CP 26995386 FOR GEAR SWINGS "
